# SDR CHQA20140411110

- Difficulty date: April 11, 2014
- Submitted: April 15, 2014
- Operation: Air carrier
- Aircraft: N574RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500845
- Aircraft time: 21,786 hours, 19,208 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 25,917 hours, 24,020 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Part number: S30020SD
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT THEY RECEIVED A BLEED 1 LEAK MSG AFTER TAKEOFF.  THE CREW RETURNED TO FIELD & LANDED WITHOUT INCIDENT.  REPLACED THE O RING AT JOINT 3.  OPERATIONAL & LEAK CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
